# SDR IPXA2018113036432

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 58,995 hours, 19,896 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED A LEFT ENGINE PRV EICAS MESSAGE.  COMPLETED QRH CHECK LIST.   R & R THE LT ENG PRV IAW AMM 36-11-19.  THE LT PRV OPS CHECKED OK. NO LEAKS NOTED.
